# SDR REXA2012110601475

- Difficulty date: October 23, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 17,750 hours, 15,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOURTEEN TOOLING MARKS AND/OR CHAFES FOUND ON THE FORWARD SIDE OF THE FS 621 BULKHEAD.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
